Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Testicle pain, USG showed varicocele, taken Ciplar. Infection?

Hi, I am a 27 year old and have been having pain in my left testicle for a while. (No injury or trauma)The GP on palpation detected no swelling or tenderness, and directed me for a scrotal USG. Reports indicated a minimal left varicocele (largest measuring 2.6 mm) and a simple cyst in the epididymis , neither of which were said to be causes for worry. The urologist upon examination, indicated the testicles were healthy and prescribed Ciplar - 10 and Banocide Forte, but asked me to ejaculate once in a while. However, I had a hunch that the pain itself was out of excess masturbation and refrained (i usually masturbate once a day). The pain seemed to subside as I did not masturbate for more than a week. However, the pain resumes after I ejaculate. The quality and intensty of the pain themselves vary over time; it is not the sharp / shooting pain or excruciating type, but there. Please advise what it could be. No other symptoms such as nausea or fever..... could it be an infection?
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Dear Utubesxp , if you are suffering from more than 3 months you need through investigations re consult your doc. he has given you first line management and if symptoms persist he will do further investigation and management.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor